Skip to Content

Is viagar advice for diabite people?

Responses (1)

Marvell 6 Jun 2011

Do yo mean Viagra?

Yes, Viagra can be used in diabetic patients.

Do not take Viagra if you are also using a nitrate drug for chest pain or heart problems. This includes nitroglycerin (Nitrostat, Nitrolingual, Nitro-Dur, Nitro-Bid, and others), isosorbide dinitrate (Dilatrate-SR, Isordil, Sorbitrate), and isosorbide mononitrate (Imdur, ISMO, Monoket). Nitrates are also found in some recreational drugs such as amyl nitrate or nitrite ("poppers"). Taking Viagra with a nitrate medicine can cause a sudden and serious decrease in blood pressure.

To make sure you can safely take Viagra, tell your doctor if you have any of these other conditions:

heart disease or heart rhythm problems;

a recent history (in the past 6 months) of a heart attack, stroke, or congestive heart failure;

high or low blood pressure;

coronary artery disease;

liver or kidney diseas;

a blood cell disorder such as sickle cell anemia, multiple myeloma, or leukemia;

a bleeding disorder such as hemophilia;

a stomach ulcer;

retinitis pigmentosa (an inherited condition of the eye);

a physical deformity of the penis (such as Peyronie's disease); or

if you have been told you should not have sexual intercourse for health reasons.

Viagra can decrease blood flow to the optic nerve of the eye, causing sudden vision loss. This has occurred in a small number of people taking Viagra, most of whom also had heart disease, diabetes, high blood pressure, high cholesterol, or certain pre-existing eye problems, and in those who smoke or are over 50 years old. It is not clear whether Viagra is the actual cause of vision loss. Stop using Viagra and get emergency medical help if you have sudden vision loss.

https://www.drugs.com/viagra.html

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions